# SDR DXTA20082875

- Difficulty date: February 14, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600373
- Aircraft time: 10,393 hours, 8,289 cycles
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99121253
- Part serial: 700
- Condition: Vibration
- Location: Lt Engine
- Part time: 789 hours, 671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BUFFETING/GRINDING NOISE INTERMITTENT AT ALL ALTITUDES AND SPEEDS. FOUND STARTER/GENERATOR ON LT ENGINE VIBRATING EXCESSIVELY. REMOVED AND REPLACED GENERATOR IAW ULTRA MM 80-11-01. GROUND RUN OPERATIONAL CHECKS SATISFACTORY. EXTERIOR INSPECTION OF AC REVEALED NO FAULTS.
